# SDR R61A201202230129

- Difficulty date: February 23, 2012
- Submitted: February 26, 2012
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 11,208 hours, 8,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND THE LEFT WHEEL WELL FORWARD BULKHEAD UPPER SUPPORT ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED SUPPORT ANGLE ON THE LEFT WHEEL WELL FORWARD BULKHEAD IAW EMB 175 SRM 51-43-01 AND 51-41-00.
